National Changhua University of Education Institutional Repository : Item 987654321/8929
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19008156      Online Users : 58
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8929

Please use this identifier to cite or link to this item:

Title: Well-posedness in the Generalized Sense for Variational Inclusion and Disclusion Problems and Well Posedness for Optimization Problems with Constraint
Authors: Lin Lai-Jiu;Chih-Sheng Chuang
Contributors: 數學系
Keywords: Well-posedness;Well-posedness in the generalized sense;Variational inclusion problems;Variational disclusion problems;Optimization problems
Date: 2009-05
Issue Date: 2011-05-10T06:50:49Z
Publisher: Elsevier Science
Abstract: In this paper, we study the well-posedness in the generalized sense for variational inclusion
problems and variational disclusion problems, the well-posedness for optimization
problems with variational inclusion problems, variational disclusion problems and scalar
equilibrium problems as constraint.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 70(10):3609-3617
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback